Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
CJC1992

Steaming whilst on Accutane

Recommended Posts

Hey guys,

I'm Colin, 19-years-old and have suffered with acne since I was 12. I'm on day 9 of Accutane (I take 2 20mg every morning after breakfast) and am due to up the dosage to 3 20mg tablets later this month. I don't smoke, drink alcohol, eat a sensible diet most of the time and don't consume a lot of caffeine. However, I've been a bit stupid and applied Freederm to my face as it's flared up since I started the course. I've now thrown the product away as I've read that you shouldn't apply anything to the face whilst on this med.

My question is: Is it safe to steam the face whilst on Accutane or not?

Thanks.

Colin

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×